# SDR REXA2018081000680

- Difficulty date: August 10, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 26,189 hours, 17,229 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Tab
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, FIRST OFFICER`S OXYGEN MASK RED TAB WAS BROKEN,  CAUSING AN OXYGEN LEAK.  CHECKED AND REPLACED THE FIRST OFFICER'S OXYGEN MASK IAW AMM 35-11-12 AND OPS CHECKED GOOD
